# SDR DALA2018022801297

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 122,293 hours, 17,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 957
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LEVELING COMPOUND AT AFT LEFT SIDE OF PICKLE FORK AREA AT BS 957, DAMAGE WAS FOUND ON UNDERLYING STRUCTURE AT SEVERAL LOCATIONS. COMPLIED WITH ERA 565898-14.
